# SDR VNAA2024061811101

- Difficulty date: June 15, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 19,620 hours, 17,449 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 02011
- Condition: Unserviceable
- Location: 200
- Part time: 17,570 hours, 15,698 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R PACK AUTO FAIL CAUTION MSG. FA'S REPORTED SMOKE IN CABIN. PACK TEMP HIT 99C / TROUBLESHOT AND FOUND RH ACM TO BE SEIZED UP. REMOVED AND REPLACED RH ACM IAW CRJ 900 AMM 21-51-08-000/400-801-A01. RH PACKS SYSTEM OPS AND LEAKS CHECKS GOOD IAW CRJ 900 AMM 21-51-00-710/790-801.
